MathSciNet Relay Station
MathSciNet bibliographic data
MR1283298 13C20 (13B22 13B35)
Griffith, Phillip; Weston, Dana Restrictions of torsion divisor classes to hypersurfaces. J. Algebra 167 (1994), no. 2, 473–487.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement